# SDR UPS07450579

- Difficulty date: August 14, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON REAR ENG MOUNT BULKHEAD ATTACHMENT UPPER LINK BEAM AFT SIDE O/B ANGLE CRACKED AS MARKED (CRACK LENGTH .75 INCH).  NR 2 PYLON REAR ENG MOUNT BULKHEAD ATTACHMENT UPPER LINK BEAM AFT SIDE O/B ANGLE REPAIRED AS PER SRM 54-14-03 FIG B & REFER NRC ALW51195 FOR WORKING DETAIL.
